MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO FLYTE SURGICOOL TOGA, 2XL, ZIPPER; GOWN, SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO FLYTE SURGICOOL TOGA, 2XL, ZIPPER; GOWN, SURGICAL
Catalog Number 0408841000
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/14/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgical procedure at the user facility, the gown split at the seam on the right arm.The procedure was completed successfully without a clinically significant delay; there were no adverse consequences or medical intervention.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
FLYTE SURGICOOL TOGA, 2XL, ZIPPER
Common Device Name
GOWN, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9694377
Report Number0001811755-2020-00450
Device Sequence Number16850249
Product Code FYA
UDI-Device Identifier37613327117142
UDI-Public37613327117142
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0408841000
Device Lot Number19091852
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/14/2020
Supplement Date Received by Manufacturer03/11/2020
Initial Report FDA Received Date02/11/2020
Supplement Report FDA Received Date03/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1